Advanced search
Start date
Betweenand

Applications of Functional Analysis to Quantum Information Theory

Grant number: 19/09205-0
Support Opportunities:Scholarships abroad - Research Internship - Post-doctor
Effective date (Start): October 01, 2019
Effective date (End): January 27, 2020
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Valentin Raphael Henri Ferenczi
Grantee:Willian Hans Goes Corrêa
Supervisor: Carlos Palazuelos Cabezon
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Research place: Universidad Complutense de Madrid (UCM), Spain  
Associated to the scholarship:18/03765-1 - Twisted Hilbert and complexity in Banach spaces, BP.PD

Abstract

Information theory deals with the storage and transmission of information. Quantum mechanics allowed the use of new resources to this area: in the classical model the unit of information is a bit, which assumes values 0 or 1, while in the quantum version the unit of information is a qubit, which assumes any value in the complex sphere. This is justified by the fact that in quantum mechanics the state of a system is a unitary vector in a Hilbert space. This project has as aim to explore connections between functional analysis and quantum information theory, with a focus of applying complex interpolation and twisted sums of operator spaces to this area.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CORREA, WILLIAN H. G.; LAMI, LUDOVICO; PALAZUELOS, CARLOS. Maximal Gap Between Local and Global Distinguishability of Bipartite Quantum States. IEEE TRANSACTIONS ON INFORMATION THEORY, v. 68, n. 11, p. 9-pg., . (16/25574-8, 19/09205-0, 18/03765-1)
CORREA, WILLIAN H. G.. COMPLEX INTERPOLATION OF ORLICZ SEQUENCE SPACES AND ITS HIGHER ORDER ROCHBERG SPACES. HOUSTON JOURNAL OF MATHEMATICS, v. 48, n. 1, p. 14-pg., . (18/03765-1, 16/25574-8, 19/09205-0)

Please report errors in scientific publications list using this form.